# SDR JJBA20241223035

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,932 hours, 26,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 9806150
- Condition: Intermittent
- Location: Nr 1 A/C Pack
- Part time: 18,080 hours, 13,392 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT, BLEED 1 OVERTEMP FOLLOWED BY BLEED 2 OVERTEMP, BLEED 1 & 2 VALVE FAIL MESSAGE ASSOCIATED WITH WING 1 & 2 ANTI ICE FAIL MESSAGE. FOUND PACK 1 VALVE TO BE INTERMITTENTLY OPEN & CLOSE UNCOMMANDED. R & R NR 1 PACK VALVE. OPS CHK SAT. PERFORMED AIR BLEED SYS OPS TEST.  JUMPING RELAY K0528 BETWEEN A2-A1, C2-C3, D2-D1. NO DEFECTS NOTED.  OPS CHK BY JUMPING HSPS P1203 BETWEEN PINS B & C. NO DEFECTS NOTED, PERFORMED BLEED AIR OPS CHK USING HI STAGE VALVE TEST BOX,, NO DEFECTS NOTED. PERFORMED DVI OF ALL PACK DUCTS. NO DEFECTS NOTED & INSPECTED BLEED AIR DUCTS, NO DEFECTS NOTED. PERFORMED WING A/I TEST. OPS CHK SAT. REMOVED 1 & 2 FAV FILTERS, PERFORMED GVI, NO DEFECTS NOTED. INSTALLED 1 & 2 FAV FILTERS.
